# SDR SWAA2016060852639

- Difficulty date: June 2, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 27,680 hours, 16,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR TO SIDE WALL SUPPORT ANGLE CORRODED BETWEEN BS 500A - 500D.  R & R SUPPORT IAW SRM.
